# SDR SWAA2024081425921

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N8822Q
- Make and model: Boeing 737-8
- Aircraft serial: 67479
- Aircraft time: 5,757 hours, 3,239 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER FLASHLIGHT BEHIND CA SEAT WILL NOT TEST<[01] RESECURED FLASHLIGHT BEHIND CA SEAT PER AMM 25-64-00. OPS CHECK GOOD
